Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 224, Number 2

All articles in this issue are freely accessible.

Generic Fréchet-differentiability and perturbed optimization problems in Banach spaces
Ivar Ekeland and Gérard Lebourg.
Trans. Amer. Math. Soc. 224 (1976), 193-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431253
A decomposition of weighted translation operators
Joseph J. Bastian.
Trans. Amer. Math. Soc. 224 (1976), 217-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0420327
Absolute Tauberian constants for Cesàro means of a function
Soraya Sherif.
Trans. Amer. Math. Soc. 224 (1976), 231-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0420059
Fringe families in stable homotopy
Raphael S. Zahler.
Trans. Amer. Math. Soc. 224 (1976), 243-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431160
Coefficient multipliers of Bloch functions
J. M. Anderson and A. L. Shields.
Trans. Amer. Math. Soc. 224 (1976), 255-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419769
Unique factorization in modules and symmetric algebras
Douglas L. Costa.
Trans. Amer. Math. Soc. 224 (1976), 267-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422250
A minimax formula for dual $B^{*}$-algebras
Pak Ken Wong.
Trans. Amer. Math. Soc. 224 (1976), 281-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0428047
The Cartesian product structure and $C^{∞}$ equivalances of singularities
Robert Ephraim.
Trans. Amer. Math. Soc. 224 (1976), 299-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422676
Duality theory for locally compact groups with precompact conjugacy classes. II. The dual space
Terje Sund.
Trans. Amer. Math. Soc. 224 (1976), 313-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0439982
Continuously perfectly normal spaces and some generalizations
Gary Gruenhage.
Trans. Amer. Math. Soc. 224 (1976), 323-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0428275
Indecomposable homogeneous plane continua are hereditarily indecomposable
Charles L. Hagopian.
Trans. Amer. Math. Soc. 224 (1976), 339-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0420572
A reduction theory for non-self-adjoint operator algebras
E. A. Azoff, C. K. Fong and F. Gilfeather.
Trans. Amer. Math. Soc. 224 (1976), 351-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0448109
Analysis with weak trace ideals and the number of bound states of Schrödinger operators
Barry Simon.
Trans. Amer. Math. Soc. 224 (1976), 367-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423128
Natural limits for harmonic and superharmonic functions
J. R. Diederich.
Trans. Amer. Math. Soc. 224 (1976), 381-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419796
Nonimmersion of lens spaces with 2-torsion
A. J. Berrick.
Trans. Amer. Math. Soc. 224 (1976), 399-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0420662
Quasi-similar models for nilpotent operators
C. Apostol, R. G. Douglas and C. Foiaş.
Trans. Amer. Math. Soc. 224 (1976), 407-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425651
The degree of approximation for generalized polynomials with integral coefficients
M. von Golitschek.
Trans. Amer. Math. Soc. 224 (1976), 417-425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0430601
Deformation of open embeddings of $Q$-manifolds
A. Fathi and Y. M. Visetti.
Trans. Amer. Math. Soc. 224 (1976), 427-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0420668
Some consequences of the algebraic nature of $p(e^{i𝜃})$
J. R. Quine.
Trans. Amer. Math. Soc. 224 (1976), 437-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419743